# SDR UPS05144746

- Difficulty date: June 15, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 5,684 hours, 3,498 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5451506320300
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT LOWER PYLON AT RIB 18 BOTH INBD AND OTBD SECTION MEMBERS ARE CRACKED ABOVE AND BELOW CNTR NUTPLATE.  REMOVED AND REPLACED L-ANGLE MEMBERS IAW A300 SRM 51-40-00 AND 51-40-21.
